Authors

Department of Mathematics, Mashhad Branch, Islamic Azad University, 91735, Mashhad, Iran

Abstract

In this paper, applying the concept of generalized A-valued norm on a right $H^*$-module and also the notion of ϕ-homomorphism of Finsler modules over $C^*$-algebras we first improve the definition of the Finsler module over $H^*$-algebra and then define ϕ-morphism of Finsler modules over $H^*$-algebras. Finally we present some results concerning these new ones.

Keywords

Main Subjects

[1] W. Ambrose, Structure theorems for a special class of Banach algebras. Transactions of the American Mathematical Society 57, (1945), 364-386.
[2] M. Amyari, A. Niknam, A note on Finsler modules. Bulletin of the Iranian Mathematical Society 29, No. 1, (2003) 77-81.
[3] M. Amyari, A. Niknam, On homomorphisms of Finsler modules. International Mathematical Journal 3, No. 3, (2003), 277-281.
[4] V. K. Balachandran, N. Swaminathan, Real H- algebras. Journal of Functional Analysis 65, No. 1, (1986), 64-75.
[5] D. Bakic, B. Guljas, Operators on Hilbert H-modules. Journal of Operator Theory 46, (2001), 123-137.
[6] M. Cabrera, J. Martinez and A. Rodriguez, Hilbert modules revisited: Orthonormal bases and Hilbert-Schmidt operators. Glasgow Mathematical Journal 37, (1995), 45-54.
[7] N. C. Phillips, N. Weaver, Modules with norms which take values in a C-algebra. Paci c Journal of Mathematics 185, No. 1, (1998), 163-181.
[8] P. P. Saworotnow, A generalized Hilbert space. Duke Mathematical Journal 35, (1968), 191-197.
[9] P. P. Saworotnow, J. C. Friedell, Trace-class for an arbitrary H*-algebra. Proceedings of the American Mathematical Society 26, (1970), 95-100.
[10] J. F. Smith, The structure of Hilbert modules. Journal of the London Mathematical Society 8, (1974), 741-749.
[11] A. Taghavi, M. Jafarzadeh, A note on modules maps over Finsler modules. Journal of Advances in Applied Mathematics Analysis 2, No. 2, (2007), 89-95.
[12] B. Zalar, Jordan-von Neumann theorem for Saworotnows generalized Hilbert space. Journal of Acta Mathematica Hungarica 69, (1995), 301-325.